# SDR ASAA2015121414262

- Difficulty date: December 14, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 27,615 hours, 8,389 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 178P6H
- Condition: Failed
- Location: Flight Deck
- Part time: 27,605 hours, 8,387 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS COURSE SELECTOR STUCK ON 005 AND WILL NOT CHANGE.  VOR MODE AND APP MODE ALSO STUCK ON 005 AS DISPLAYED ON EHSI.  ACFT GROUNDED. R & R MCP IAW AMM TASK 22-11-34-000-801/22-11-34-400-801.  GROUND VERIFICATION TEST OK IAW AMM TASK 22-11-34-740-801.
